# SDR AALA202507246550

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 14,243 hours, 5,341 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911002
- Part serial: 7994X
- Condition: Failed
- Location: Zone 100  Tcas
- Part time: 6,112 hours, 2,839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: TACAS FAILED ON TAKEOFF AND CLIMB WOULD NOT RESET. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED TCAS COMPUTER. PER AMM 34-45-01. OPERATIONAL CHECK GOOD.
